# SDR P5CA9800968

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1L DOOR AFT CUTOUT PANEL FOUND SLIGHT CORROSION ADJACENT TO CENTER GUIDE TRACK FITTING MOUNTED AREA.  CORROSION REMOVED AND REPROTECTED AREA PER SRM 51-10-01 AND 51-10-02.
